website

Panadol Extra Optizorb 24s

Panadol Extra Optizorb 24s

Dhs. 15.26

Shipping calculated at checkout.

WHAT ARE PANADOL EXTRA TABLETS: Panadol Extra tablets with Optizorb Formulation are designed to fight five types of tough pain: headache, back pain, neck... Read more

Out of stock

apple payvisamastercareempay
kalles saleOrder now to get it between and hoursminutes
Vendor: PanadolAvailability : In StockIn StockOut of stockCategories: Pain Relief, Seasonal Illness
  • Free Delivery For all orders over AED 85
  • Delivered directly from our Pharmacy
  • Easy Return Hassle free returns & refunds
  • 24/7 Support Dedicated Support
  • WHAT ARE PANADOL EXTRA TABLETS: Panadol Extra tablets with Optizorb Formulation are designed to fight five types of tough pain: headache, back pain, neck pain, knee pain & period pain.
  • WHY PANADOL EXTRA TABLETS: With the dual-action formula, containing paracetamol 500mg and caffeine 65mg, Panadol Extra Tablets provide up to 37% more powerful pain relief than standard paracetamol tablets.
  • WHO IS PANADOL EXTRA SUITABLE FOR: Panadol Extra tablets are for people in need of tough pain relief, also suitable for those taking most other medications as well as elderly people when used as directed. 

Panadol Extra advance tablets with the combination of paracetamol and caffeine, along with the advanced Optizorb technology fights tough pain including headache and period pain, it also provides back pain relief (and including lower back), tooth pain relief, neck pain relief and muscle pain relief. The combination of ingredients in Panadol Extra provides up to 37% more powerful relief than standard paracetamol, providing you effective pain relief that allows you to stay on top of your day-to-day tasks.  
Always keep your 24- or 48- or 72 tablet pack of Panadol Extra on hand in case you feel the need for pain relief. Each caplet contains 500 mg paracetamol and 65 mg of caffeine. 
One of the greatest benefits of Panadol Extra Tablets is advanced Optizorb technology. When the tablet reaches the stomach, it soaks up water and swells, then breaks apart, which enables faster disintegration. In addition, Panadol Extra has a low risk of drug-drug interactions, thus making it suitable for Pain relief with people taking most other medications. Thanks to caffeine, Panadol Extra does not cause drowsiness and has no effects on the ability to drive and use machinery. Finally, paracetamol leaves your body naturally in less than a day.**When used as directed. Always follow the label prior to use. 

Usage Instructions 
2 tablets up to 4 times daily

Ingredients 
500mg Paracetamol, 65mg Caffeine

We sell only long expiry products anywhere from 12 months to 2 years.

We sell only high quality - 100% authentic products from our pharmacies to our customers.

No middlemen. No price games. Huge savings. Authentic Products.
Sunday,Monday,Tuesday,Wednesday,Thursday,Friday,Saturday
January,February,March,April,May,June,July,August,September,October,November,December
Not enough items available. Only [max] left.
Add to WishlistBrowse WishlistRemove Wishlist
Shopping cart

Your cart is empty.

Add Order Note Edit Order Note
Estimate Shipping
Add A Coupon

Estimate Shipping

Add A Coupon

Coupon code will work on checkout page

Panadol Extra Optizorb 24s

Dhs. 15.26